# SDR PCSA201904260014

- Difficulty date: April 14, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N316CM
- Make and model: Boeing 767338
- Aircraft serial: 24146
- Aircraft time: 103,238 hours, 29,679 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 2324T391
- Condition: Corroded
- Location: Rt Wing
- Part time: 103,238 hours, 29,679 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 3 CORROSION FOUND AT RH WING LOWER SKIN - WS 826 TO WS 835
